# SDR AALA202305262403

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 40,442 hours, 16,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Part number: 141A82022
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR PRESSURE STOP PAD UPPER RIGHT CORNER BROKEN. **SUPPLEMENTAL REPORT FOR AALA202305242403: REPLACED L1 DOOR UPPER RIGHT STOP BEARING PLATE PER AMM 52-11-01, ACCOMPLISHED SATISFACTORY OPERATIONAL. CHECK** (CLOSED)
